A bitopological view on weight and cardinality in almost stably locally compact spaces


BROWN L., Diker M.

PAPERS ON GENERAL TOPOLOGY AND APPLICATIONS, vol.788, pp.40-53, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 788
  • Publication Date: 1996
  • Doi Number: 10.1111/j.1749-6632.1996.tb36795.x
  • Title of Journal : PAPERS ON GENERAL TOPOLOGY AND APPLICATIONS
  • Page Numbers: pp.40-53

Abstract

The, class of almost stably locally compact topological spaces is defined and a bitopological characterization obtained. Bounds for the biweight and cardinality of bitopological spaces involved in this characterization are established and applied to give bounds for the weight and cardinality of almost stably locally compact spaces.